# SDR SWAA2021052691227

- Difficulty date: June 10, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STR19R GUSSET IS CRACKED AT BS500D / REMOVED AND REPLACED FWD CARGO GUSSET. B.S. 500D STR19R PER SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND DWG 143A7902
